Karyotypic orthoselection in Drosophila

Ranganath, H. A. ; Hägele, K. (1981) Karyotypic orthoselection in Drosophila Naturwissenschaften, 68 (10). pp. 527-528. ISSN 0028-1042

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/pw151ll371rt47...

Related URL: http://dx.doi.org/10.1007/BF00365385


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:41710
Deposited On:31 May 2011 05:08
Last Modified:31 May 2011 05:08

Repository Staff Only: item control page